# SDR P5CA9500647

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PRESSURE DECK WEB BS 1241 RBL 106.  TRIMMED AREA TO REMOVE CRACK PER BOEING SRM 53-10-07 FIG 16 DETAIL 2.
